# SDR FDEA201412304219

- Difficulty date: December 30, 2014
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 45,103 hours, 23,853 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53978254204
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME 65 CROSSBEAM CORRODED ON THE RT SIDE.  REPLACED THE CROSSBEAM IAW SRM 51-40-21.
